# SDR UPS07M49819

- Difficulty date: May 4, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: ABA712125ABA71
- Condition: Cracked
- Location: Bs 383-401
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C COCKPIT - STA 383 - 401 APPROX LBL 4 WEB P/N: ABA7121-25 & ABA7121-39 CLIP ANGLE FOUND CRACKED.  ATTACH CRACK INTERCOSTAL FASTENERS & INNER SUPPORT PARTS REMOVED PER SRM 51-31-01 VOL 2 REV 38.  NEW INTERCOSTAL P/N:ABA7121-25 & CLIP ABA7121- 39 FAB PER DWG ABA7121.  INTERCOSTAL & CLIP HEAT TREATED PER DPS7.00-1 NEW INTERCOSTAL & CLIP FASTENER HOLES PICKUP & REPROTECTED.  FAB IN INTERCOSTAL & CLIP INSTALLED PER SRM 51-31-01 VOL 2 REV 38.
